# SDR GAIA9867

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5714 · Wing, Center Box
- Part: Wing Box
- Condition: Corroded
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 85-24-02, RAM AIR PLENUM CORROSION INSPECTION.  CORROSION WAS FOUND ALONG THE LEFT SIDE WING BOX CENTER SECTION AT STR 4C AND LBL 36.5.  THE CORROSION WAS BLENDED OUT AND A DOUBLER WAS INSTALLED.   THE AREA WAS REPAIRED IAW BOEING ENGINE LETTER AOC-OKC-98-051RR DATED 6-2-98 BY AAR OKLAHOMA CITY.  STRUCTURAL SUBSTANTIATION OF REPAIR PLAN IS AN AMOC TO AD 85-24-02.  THE AREA WAS RESTORED TO NORMAL AND ACFT RETURNED TO SERVICE.  (X)
